Boundary Layer for a Class of Nonlinear Pipe Flow
We establish the mathematical validity of the Prandtl boundary-layer theory for a family of (nonlinear) parallel pipe flow. The convergence is verified under various Sobolev norms, including the physically important space-time uniform norm, as well as the L∞(H1) norm. Higher-order asymptotics is also studied.
D. Han et al., "Boundary Layer for a Class of Nonlinear Pipe Flow," Journal of Differential Equations, vol. 252, no. 12, pp. 6387-6413, Elsevier, Jun 2012.
The definitive version is available at https://doi.org/10.1016/j.jde.2012.02.012
Mathematics and Statistics
International Standard Serial Number (ISSN)
Article - Journal
© 2012 Elsevier, All rights reserved.
01 Jun 2012